# SDR 99UAL900465

- Difficulty date: September 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UA
- Make and model: Airbus A319-131
- Aircraft serial: 850
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Coupling
- Condition: Loose
- Location: Yellow Hyd Sys
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO DEN DUE TO LOW HYDRAULIC QUANTITY.  *S/D*  FOUND A COUPLING LOOSE.  RETIGHTENED AND REPLACED AN O-RING ON RETURN LINE.
